Volume 27, Issue 1
The Boundedness of Bilinear Singular Integral Operators on Sierpinski Gaskets

Ming Xu

Anal. Theory Appl., 27 (2011), pp. 92-100.

Published online: 2011-01

Preview Full PDF 320 723
Export citation
  • Abstract

In the paper we give the boundedness estimate of bilinear singular integraloperators on Sierpinski gasket inspired from [1].

  • Keywords

boundedness bilinear singular integral Sierpinski gaskets

  • AMS Subject Headings

42B20

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{ATA-27-92, author = {Ming Xu}, title = {The Boundedness of Bilinear Singular Integral Operators on Sierpinski Gaskets}, journal = {Analysis in Theory and Applications}, year = {2011}, volume = {27}, number = {1}, pages = {92--100}, abstract = {In the paper we give the boundedness estimate of bilinear singular integraloperators on Sierpinski gasket inspired from [1].}, issn = {1573-8175}, doi = {https://doi.org/10.1007/s10496-011-0092-9}, url = {http://global-sci.org/intro/article_detail/ata/4582.html} }
Copy to clipboard
The citation has been copied to your clipboard